Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Hip and back pain, swelling in legs, twisted pelvis. Taken kenalog injections. Treatment?

I have several neck and back problems along with pelvis twisted and lop sided AND I HAVE A 16mm lift in my right shoe. I recieved my first kenalog injection in my rt si joint two days ago.. Ive been up all night in pain and a trip to er.. er dr gave me a shot for the pain and it took the edge off for about an hour.. Now it hurts even worse.. I cant lay down cause hips hurt.cant sit cause to much pressure and burning up the left side of my spine . If i stand or walk for longer then ten minutes my legs and feet feel real tightly swollen and they itch bad.. what can i do to help myself cause these drs arent helping me..
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  452
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
It takes 7-10 days for the injection to show an effect and have a pain relief. Initial pain can happen due to the injection itself.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Fri, 16 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor